# SDR USAA070042

- Difficulty date: January 17, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328 RBL 28.5 FLOORBEAM UPPER TEE HAS CORROSION.  CORROSION REMOVED, BLENDED; FAB'D STRAP & INSTALLED PER SRM 53-00-51; CORROSION LEVEL 2; TASK C53-107-02, DEFECT SIZE: 1 X 1 X .020 INCH.
